# SDR ALGA2012051601

- Difficulty date: May 16, 2012
- Submitted: May 17, 2012
- Operation: Air carrier
- Aircraft: N587AL
- Make and model: Bell 407
- Aircraft serial: 53248
- Aircraft time: 17,076 hours
- System (JASC): 6220 · Main Rotor Head
- Part: Hub
- Part number: 407010100115
- Part serial: A190
- Condition: Damaged
- Location: Main Rotor
- Part time: 15,307 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE SHEAR BEARING PN 407-310-101-101, SN LK13178 ELASTOMERIC SEPARATED FOUR FEATHER BEARINGS PN 407-310-102-101, SN'S LK3060, LK3654, LK5682, LK5644 WITH ELASTOMERIC EXTRUSION, AND ONE PITCH HORN PN 407-010-103-113, SN AZ1694.  PITTING CORROSION BEYOND LIMITS.
